幂零Lie群H_nR^k上一类非齐次拟微分算子的亚椭圆性  

The Hypoellipticity for a Class of Nonhomogeneous Pseudodifferential Operators on the Nilpotent Lie Group H-n  R^K

在线阅读下载全文

作  者:傅初黎[1] 罗学波[1] 

机构地区:[1]兰州大学数学系,兰州730000

出  处:《兰州大学学报(自然科学版)》1992年第1期7-14,共8页Journal of Lanzhou University(Natural Sciences)

基  金:国家博士点科学基金;甘肃省自然科学基金

摘  要:本文讨论了幂零Lie群H_nR^k 上一类非齐次拟微分算子的亚椭圆性.这类算子是以H_nR^k上非齐次右不变微分算子为特例的一类卷积算子.本文所得结果是[1]中关于一般幂零Lie群上非齐次左不变微分算子所得著名结果的推广.The purpose of this paper is to describe the hypoellipticity for a class of nonhomogeneous pseudodifferential operators on the nilpotent Lie groupH_n(?)RK.These operators belong to a class of convolution operators withright invariant differential operators as its special case.The result of thispaper is an extension of a famous conclusion in[1]about nonhomogeneous left invariant differential operators on general nilpotent Liegroups.

关 键 词:拟微分算子 亚椭圆性 幂零LIE群 

分 类 号:O175.3[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象